# SDR 2017F00004

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: General aviation
- Aircraft: N679BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5251
- Aircraft time: 1,024 hours, 2,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 0110091610
- Part serial: 86818383
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 1,024 hours, 2,270 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING TO UPDATE THE NAVIGATION DATABASE, THE CARD WAS NOT RECOGNIZED AND THE LOWER CARD DATABASES BECAME N/A.
